# SDR YV3R2021011100417

- Difficulty date: January 6, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-RY
- Make and model: Robsin R22BETAII
- Aircraft serial: 3970
- Aircraft time: 6,408 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 3712
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: A792-4 ENGINE RPM NEEDLE PEGS FULL SCALE WHEN POWER IN APPLIED.
